Previous |  Up |  Next


Title: Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter. [Continuation] (English)
Author: Kurzweil, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 4
Year: 1966
Pages: 463-492
Summary lang: Russian
Category: math
MSC: 34.45
MSC: 34.51
idZBL: Zbl 0186.47701
idMR: MR0206440
Date available: 2008-06-09T13:30:45Z
Last updated: 2016-04-06
Stable URL:
Related article:
Reference: [1] J. Kurzweil: О принципе усреднения в некоторых специальных случаях краевых задач для уравнений в частных производных.Čas. pěst. mat. 88 (1963), 444-456. Zbl 0163.33602, MR 0181843
Reference: [2] И. И. Гихман: По поводу одной теоремы Н.Н. Боголюбова, Укр. мат. ж. IV, (1952), 215-219. Zbl 1145.11324
Reference: [3] J. Kurzweil: Problems which lead to a generalization of the concept of an ordinary nonlinear differential equation, Differential equations and their applications.Proceedings of the conference held in Prague in September 1962, Publishing House of the Czechoslovak Academy of Sciences, Prague 1963. MR 0177173
Reference: [4] H. H. Боголюбов Ю. A. Митропольскыы: Асимптотические методы в теории нелинейных колебаний.третье изд., гос. изд. физ. мат. лит., Москва 1963. Zbl 1214.14039
Reference: [5] J. K. Hale: Integral manifolds of perturbed differential systems.Annals of Mathematics, 73 (1961), 496-531. Zbl 0163.32804, MR 0123786, 10.2307/1970314
Reference: [6] J. K. Hale: Oscillations in Nonlinear Systems.McGraw-Hill Book Сотр., New York, Toronto, London 1963. Zbl 0115.07401, MR 0150402
Reference: [7] A. Halanay: Периодические инвариантные многообразия для некоторого класса систем с запаздыванием.Revue Roumaine de mathématiques pures et appliquées, X (1965), 251 - 259. Zbl 0223.34056, MR 0223688


Files Size Format View
CzechMathJ_16-1966-4_2.pdf 2.979Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo